Alert archive / Arizona / Dust Storm Warnings in 2012

Dust Storm Warning 9, NWS Phoenix, AZ

July 28, 2012

NWS Phoenix, AZ issued this dust storm warning at Jul 28, 2012, 6:30 PM MST. It was in force for 76 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 28, 2012, 6:30 PM MST (01:30 UTC)
Expired
Jul 28, 2012, 7:46 PM MST
In force
76 min
Issued by
NWS Phoenix, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

552 
WWUS75 KPSR 290130
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
630 PM MST SAT JUL 28 2012

AZZ023-028-290300-
/O.UPG.KPSR.DU.Y.0020.000000T0000Z-120729T0200Z/
/O.NEW.KPSR.DS.W.0009.120729T0130Z-120729T0300Z/
GREATER PHOENIX AREA-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...MESA...PHOENIX...APACHE JUNCTION...
CASA GRANDE...FLORENCE
630 PM MST SAT JUL 28 2012

...DUST STORM WARNING IN EFFECT UNTIL 8 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A DUST STORM
WARNING...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. THE
BLOWING DUST ADVISORY IS NO LONGER IN EFFECT. 

* AFFECTED AREA...GREATER PHOENIX AREA...SOUTH TOWARD CASA GRANDE.
  THIS INCLUDES THE TOWNS OF MARICOPA...SACATON...AND PORTIONS OF
  INTERSTATES 8 AND 10.

* TIMING...THROUGH 8 PM.

* WINDS...EAST WINDS 25 TO 35 MPH WITH ISOLATED GUSTS TO 40 MPH.

* VISIBILITY...LESS THAN 1/4 MILE AT TIMES.

* IMPACTS...LOWER VISIBILITIES FOR TRAVELERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE READY FOR A SUDDEN DROP IN VISIBILITY TO NEAR ZERO. IF YOU
ENCOUNTER BLOWING DUST OR BLOWING SAND ON THE ROADWAY OR SEE IT
APPROACHING...PULL OFF THE ROAD AS FAR AS POSSIBLE AND PUT YOUR
VEHICLE IN PARK. TURN THE LIGHTS ALL THE WAY OFF AND KEEP YOUR
FOOT OFF THE BRAKE PEDAL.

REMEMBER...PULL ASIDE...STAY ALIVE.

&&

$$

AZZ027-290300-
/O.NEW.KPSR.DS.W.0009.120729T0130Z-120729T0300Z/
SOUTHWEST MARICOPA COUNTY-
INCLUDING THE CITY OF...GILA BEND
630 PM MST SAT JUL 28 2012

...DUST STORM WARNING IN EFFECT UNTIL 8 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A DUST STORM
WARNING...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. THE
BLOWING DUST ADVISORY IS NO LONGER IN EFFECT. 

* AFFECTED AREA...GILA BEND AND NEARBY PORTIONS OF INTERSTATE 8.

* TIMING...THROUGH 8 PM.

* WINDS...EAST WINDS 25 TO 35 MPH WITH ISOLATED GUSTS TO 40 MPH.

* VISIBILITY...LESS THAN 1/4 MILE AT TIMES.

* IMPACTS...LOWER VISIBILITIES FOR TRAVELERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE READY FOR A SUDDEN DROP IN VISIBILITY TO NEAR ZERO. IF YOU
ENCOUNTER BLOWING DUST OR BLOWING SAND ON THE ROADWAY OR SEE IT
APPROACHING...PULL OFF THE ROAD AS FAR AS POSSIBLE AND PUT YOUR
VEHICLE IN PARK. TURN THE LIGHTS ALL THE WAY OFF AND KEEP YOUR
FOOT OFF THE BRAKE PEDAL.

REMEMBER...PULL ASIDE...STAY ALIVE. 

&&

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX
1 follow-up statement
623 
WWUS75 KPSR 290246
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
746 PM MST SAT JUL 28 2012


AZZ023-027-028-290400-
/O.CAN.KPSR.DS.W.0009.000000T0000Z-120729T0300Z/
GREATER PHOENIX AREA-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...MESA...PHOENIX...GILA BEND...
APACHE JUNCTION...CASA GRANDE...FLORENCE
746 PM MST SAT JUL 28 2012

...DUST STORM WARNING IS CANCELED...

THE DUST STORM WARNING ISSUED EARLIER FOR THE GREATER PHOENIX AREA...
AND LOCATIONS NEAR CASA GRANDE...COOLIDGE...AND GILA BEND WAS
CANCELED AT 744 PM. VISIBILITIES HAVE IMPROVED AT MOST LOCATIONS. A
CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THE REMAINDER OF
THE EVENING...ALONG WITH GUSTY WINDS...AND LOCAL BLOWING DUST.

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

What forecasters said that day

The local office's own words before this dust storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this dust storm warning went out at Jul 28, 3:05 PM MST, 3 hours 25 minutes earlier.

Area forecast discussion, Jul 28, 3:05 PM MST, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
305 PM MST SAT JUL 28 2012

.UPDATE...UPDATED AVIATION AND FIRE WX DISCUSSIONS.

&&

.SYNOPSIS...
MONSOON MOISTURE WILL INCREASE FROM THE EAST TONIGHT...WITH AMPLE
MOISTURE PERSISTING INTO NEXT WEEK. CHANCES FOR THUNDERSTORMS WILL
INCREASE THIS EVENING...WITH BETTER CHANCES FOR STORMS ON SUNDAY
AS A WEATHER DISTURBANCE MOVES SLOWLY WEST ACROSS THE REGION. STORM
CHANCES WILL EXPAND WEST OVER SOUTHWEST ARIZONA AND SOUTHEAST
CALIFORNIA ON SUNDAY...LIKELY LASTING INTO MUCH OF NEXT WEEK ACROSS
THE REGION. COOLER TEMPERATURES ARE EXPECTED SUNDAY AND
MONDAY...WITH TEMPERATURES SLOWLY RETURNING TO NEAR NORMAL BY LATE
NEXT WEEK.

&&

.DISCUSSION...
INVERTED TROF CONTINUES TO PUSH WESTWARD THROUGH NORTHWEST MEXICO
AND MOVE INTO SERN ARIZONA THIS AFTERNOON...AND AS IT MOVES WEST
INCREASING MOISTURE SPREADS FROM EAST TO WEST ACROSS ARIZONA. DEEPER
SOUTHEASTERLY STEERING FLOW HAS SET UP OVER SOUTHEAST AND SOUTH
CENTRAL AZ...AND IR IMAGERY AT 2 PM SHOWED CONSIDERABLE MID/HI
CLOUDS ACROSS MOST OF THE STATE. SOME CLOUDINESS WAS EVEN MOVING
INTO THE SERN CA DESERTS. PHOENIX 12Z RAOB INDICATED THAT MUCH OF
THE MOISTURE WAS MID AND HIGH LEVEL...ABOVE 700MB...AND THE LOWER
LAYERS OVER THE DESERT REMAIN ON THE DRY SIDE.

THE THICK MID CLOUD COUPLED WITH VIRGA/LIGHT SHOWERS HAS KEPT THE
AFTERNOON HIGH TEMPS SUPPRESSED...AND MANY DESERT LOCALES MAY
STRUGGLE TO REACH 100 TODAY. UPDATED FORECAST EARLIER FOR COOLER
HIGH TEMPS. THE CLOUD COVER WILL REDUCE INSTABILITY AND INHIBIT
THUNDERSTORM DEVELOPMENT THIS AFTERNOON. SCATTERED STORMS HAVE BEGUN
TO DEVELOP OVER THE SERN/ECNTRL MOUNTAINS EARLY THIS AFTERNOON BUT
DESPITE THE FAVORABLE STEERING FLOW...STORMS WILL STRUGGLE TO
SURVIVE AS THEY MOVE OFF HIGHER TERRAIN AND INTO THE LOWER CENTRAL
DESERTS UNTIL DEEPER LOWER LEVEL MOISTURE ADVECTS INTO THE AREA. AS
SUCH...WILL KEEP POPS IN THE CENTRAL DESERTS MOSTLY IN THE SLIGHT
CHANCE CATEGORY THIS EVENING AND LIMIT CHANCE POPS TO ZONES 24 AND
28...THE HIGHER TERRAIN OF SOUTHERN GILA COUNTY AND THE LOWER
DESERTS SOUTHEAST OF THE GREATER PHOENIX AREA.

SHOULD A DEEPER MOISTURE SURGE ARRIVE IN THE CENTRAL DESERTS A BIT
EARLIER THAN ANTICIPATED WE MAY SEE AN OUTBREAK OF THUNDERSTORMS AT
SOME POINT TONIGHT. THIS WILL HAVE TO BE CLOSELY MONITORED.

LATEST MODEL GUIDANCE CONTINUES TO FORECAST THE INVERTED TROF TO
PUSH SLOWLY WEST/NORTHWEST OVER THE NEXT COUPLE OF DAYS...MOVING
INTO SERN CA/FAR SWRN AZ BY MONDAY AFTERNOON. BIGGEST MOISTURE PUSH
INTO THE LOWER ARIZONA DESERTS WILL TAKE PLACE SUNDAY...AS PWAT
VALUES IN EXCESS OF 2 INCHES SPREAD INTO THE SWRN AZ DESERTS AND
EVEN A BIT WEST OF THE LOWER CO RIVER. 850MB DEWPOINTS IN EXCESS OF
14C WORK THEIR WAY INTO THE LOWER AZ DESERTS AS WELL AND INSTABILITY
INCREASES...ML CAPE IN EXCESS OF 800J/KG IS FORECAST OVER THE
GREATER PHOENIX AREA SUNDAY AFTERNOON. BY SUNDAY EVENING WE EXPECT
SCATTERED THUNDERSTORMS ACROSS MOST OF THE CWA...INCLUDING MUCH OF
THE SERN CA DESERTS. INITIALLY STORMS WILL HAVE THE ABILITY TO
GENERATE STRONG GUSTY WINDS BUT AS MOISTURE INCREASES AND PWAT
APPROACHES 2 INCHES...POTENTIAL FOR WIND WILL TRANSITION TO
POTENTIAL FOR LOCALLY HEAVY RAIN AND FLOODING. BY MONDAY AFTERNOON
THE AREA OF MOST CONCERN WILL SHIFT INTO THE WESTERN CWA...THE
SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA DESERTS AS THE INVERTED
TROF SETS UP OVER THE AREA AND THE DEEPEST MOISTURE IS SITUATED IN
THAT AREA.

TEMPERATURES SUNDAY AND MONDAY SHOULD BE WELL BELOW SEASONAL
NORMALS...GIVEN THE SIGNIFICANT MOISTURE/CLOUDINESS INCREASE
EXPECTED OVER THE LOWER DESERTS. DECIDED TO LOWER HIGH TEMPS A FEW
DEGREES BOTH DAYS...AND PUSHED THE PHOENIX AREA INTO THE MID TO
UPPER 90S. MANY OF THE BETTER PERFORMING MODELS HAVE BEEN RUNNING
COOLER OVER THE LAST COUPLE OF RUNS. WILL NOT GO AS LOW AS THE
EUROPEAN GUIDANCE HOWEVER AS IT APPEARS TO BE SOMEWHAT OF AN OUTLIER
AND IS SUBSTANTIALLY COOLER THAN MOST OF THE OTHER FORECAST MODELS.
THE EUROPEAN HAS CONSISTENTLY ADVERTISED A STRONGER...WETTER AND
COLDER CHARACTER TO THE INVERTED TROF THAT MOVES INTO SRN AZ AND
SERN CA...AND EVEN THOUGH IT IS LIKELY OVERPLAYING THIS FEATURE A
BIT...WE HAVE NUDGED OUR HIGH TEMPS FORECASTS A LITTLE BIT IN THE
DIRECTION OF THE ECMWFBC DUE TO THE MODEL RUN TO RUN CONSISTENCY.
CERTAINLY HIGHS IN THE 90S ARE NOT UNREASONABLE GIVEN THE POTENTIAL
FOR PWAT IN EXCESS OF 2 INCHES TO MOVE INTO THE DESERTS.

MONSOONAL MOISTURE WILL STAY PUT INTO MID WEEK AND POTENTIALLY
LONGER. THE EUROPEAN IS NOW SUGGESTING MOISTURE NEVER REALLY LEAVES
THE REGION ALL NEXT WEEK...WHILE THE GFS DRIES THINGS OUT BY NEXT
FRIDAY. AFTER THE INVERTED TROUGH AND/OR UPPER LOW MOVES OUT
SOMETIME AROUND TUESDAY...PRECIPITATION CHANCES WILL LIKELY
LOWER...BUT AT LEAST REMAIN. MODELS SHOW NO DISCERNIBLE UPPER LEVEL
WAVES AFTER TUESDAY...BUT THAT IS COMMON BEYOND A FEW DAYS OUT.
SLIGHT CHANCE POPS ACROSS ALL OR MUCH OF THE REGION THROUGH THE REST
OF NEXT WEEK IS A GOOD BET WITH MOISTURE LIKELY REMAINING ADEQUATE.
TEMPERATURES WILL WARM AFTER MONDAY...BUT IT WILL BE A SLOW INCREASE
AND REACHING NEAR SEASONAL NORMALS AFTER WEDNESDAY.

&&

.AVIATION...
SOUTH CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...

SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTHEASTERN AZ THIS
AFTERNOON. STEERING FLOW REMAINS FAVORABLE FOR ISOLATED-SCATTERED
CELLS TO REACH SOUTHERN AND EASTERN PORTIONS OF THE PHOENIX METRO
AREA LATE THIS AFTERNOON OR THIS EVENING. HOWEVER...DRIER CONDITIONS
JUST ABOVE THE SURFACE SUGGEST THE GREATEST THREAT WILL BE GUSTY
WINDS AND BLOWING DUST...PARTICULARLY AT KIWA/KPHX. CONFIDENCE IS
ALSO RELATIVELY HIGH THAT WINDS WILL SHIFT TO THE EAST OR SOUTHEAST
THIS EVENING AS CONVECTION AND ASSOCIATED OUTFLOW BOUNDARIES MOVE
WESTWARD THROUGH MARICOPA COUNTY.

SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND
KBLH...

NO AVIATION WX CONCERNS AS THUNDERSTORM ACTIVITY REMAINS WELL EAST
OF THE AREA. INCREASING THUNDERSTORM CHANCES SUNDAY AND MONDAY.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
TUESDAY THROUGH SATURDAY...
THE MONSOON HIGH WILL REMAIN NEARLY STATIONARY THROUGH THE
WEEK...GENERALLY EAST OF THE REGION ACROSS NM/TX. THIS WILL RESULT
IN A PERSISTENT SOUTH/SOUTHEASTERLY FLOW AND MOISTURE SUFFICIENT FOR
SCATTERED SHOWERS/THUNDERSTORMS EACH DAY...PARTICULARLY ACROSS
SOUTH-CENTRAL AZ. WINDS WILL GENERALLY REMAIN LIGHT...EXCEPT IN THE
VICINITY OF THUNDERSTORMS. TEMPERATURES WILL BE BELOW NORMAL THROUGH
MIDWEEK AND THEN CLOSER TO NORMAL LATER IN THE WEEK.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...CB/KUHLMAN
AVIATION...HIRSCH
FIRE WEATHER...HIRSCH
Hazardous weather outlook, Jul 28, 4:50 AM MST, 13 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
450 AM MST SAT JUL 28 2012

AZZ024-291300-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
450 AM MST SAT JUL 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

A CHANCE OF THUNDERSTORMS IS EXPECTED THIS AFTERNOON AND EVENING.
THE THUNDERSTORMS MAY PRODUCE BRIEF HEAVY RAIN...AND POSSIBLY GUSTY
WINDS ALONG WITH LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

DECENT STORM CHANCES WILL PERSIST SUNDAY THROUGH THURSDAY BEFORE
STARTING TO TREND DOWNWARD STARTING NEXT FRIDAY. STORMS ON SUNDAY
WILL HAVE POTENTIAL FOR BOTH STRONG WINDS AND LOCALIZED FLOODING.
FLOODING POTENTIAL IS ANTICIPATED TO DECREASE BY TUESDAY AND
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ACCORDING TO STANDARD PROCEDURES.

AZZ022-023-027-028-291300-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
450 AM MST SAT JUL 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS BEGINNING LATE THIS
AFTERNOON THROUGH TONIGHT. THESE THUNDERSTORMS COULD HAVE THE
POTENTIAL TO PRODUCE STRONG GUSTY WINDS AND LOCALLY HEAVY RAIN.
BLOWING DUST WILL BE POSSIBLE WITH THUNDERSTORM OUTFLOWS LATE THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

STORM CHANCES INCREASE ON SUNDAY AND MONDAY...BEFORE DECREASING
SLIGHTLY THEREAFTER. STORMS WILL HAVE THE CAPABILITY OF BOTH STRONG
WINDS AND LOCALLY HEAVY RAIN. STORMS WITH FLOODING POTENTIAL ARE MOST
LIKELY TO OCCUR ON SUNDAY OR MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ACCORDING TO STANDARD PROCEDURES.

AZZ021-026-291300-
WEST CENTRAL DESERTS-SOUTHWEST DESERTS-
450 AM MST SAT JUL 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ARIZONA AND WEST-
CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORM CHANCES WILL RETURN STARTING TONIGHT. SOME
THUNDERSTORMS COULD BRING LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORM CHANCES WILL INCREASE ON SUNDAY AND MONDAY...BEFORE
GRADUALLY DECREASING AFTER TUESDAY. STORMS WILL HAVE THE CAPABILITY
OF BOTH STRONG WINDS AND LOCALLY HEAVY RAIN. STORMS WITH FLOODING
POTENTIAL ARE MOST LIKELY TO OCCUR SUNDAY OR MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ACCORDING TO STANDARD PROCEDURES.

AZZ020-025-CAZ030>033-291300-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
450 AM MST SAT JUL 28 2012 /450 AM PDT SAT JUL 28 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST
CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A SLIGHT CHANCE FOR THUNDERSTORMS WILL RETURN STARTING SUNDAY WITH
CHANCES INCREASING FOR MONDAY AND TUESDAY. A GRADUAL DECREASE IN
STORM CHANCES IS EXPECTED STARTING WEDNESDAY. STORMS WILL HAVE THE
CAPABILITY OF BOTH STRONG WINDS AND LOCALLY HEAVY RAIN. STORMS WITH
FLOODING POTENTIAL ARE MOST LIKELY TO OCCUR MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ACCORDING TO STANDARD PROCEDURES.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 5:24 PM MSTBlowing Dust AdvisoryPSR66 min
Jul 28, 6:45 PM MSTSpecial Weather StatementPSRMaricopa60 min
Jul 29, 1:43 PM MSTSpecial Weather StatementPSR47 min
Jul 29, 2:28 PM MSTSpecial Weather StatementPSR32 min
Jul 29, 3:26 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal49 min
Jul 29, 3:34 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal116 min
Jul 29, 3:34 PM MSTSevere Thunderstorm WarningPSRPinal41 min
Jul 29, 4:07 PM MSTBlowing Dust AdvisoryPSR31 min
Jul 29, 4:11 PM MSTAreal Flood AdvisoryPSRMaricopa101 min
Jul 29, 4:17 PM MSTSpecial Weather StatementPSRPinal43 min
Jul 29, 4:29 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal108 min
Jul 29, 4:35 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal40 min
Jul 29, 4:38 PM MSTDust Storm WarningPSR3 hr

Nearby

Dust Storm Warnings in Arizona, 2012Every dust storm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.